# SDR SWAA2014011524074

- Difficulty date: January 8, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 53,497 hours, 42,563 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Module
- Part number: 7321124002
- Part serial: 68279
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMERGENCY ON DEPARTURE, FLIGHT ATTENDANT REPORTED SMOKE & FUMES IN CABIN, PERFORMED QRH.  DURING QRH PROCEDURES, SMOKE DISSIPATED AFTER PACK SELECTED OFF.  RETURNED TO DTW.  R & R HYD RESERVOIR  AIR PRESSURE MODULE & LT COALESCENT BAG IAW MM.
